Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having a vibrating sensation in upper left chest heart area. What could it be?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
I have had a vibrating sensation in my upper left chest heart area for 3 days but its getting worse, what should I do
Posted Mon, 19 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 35 minutes later
Hi friend,
Welcome to Health Care Magic

The limited information provided is not enough to arrive at an appropriate conclusion...
Especially so, being a diabetic (which is a risk factor for heart). In Diabetics, the presentation could be atypical, even misleading (at times, no symptoms!).
Your symptoms do not suggest Coronary Artery Disease Coronary Artery Disease (CAD). Pain from the heart is oppressing, in central chest (and left), worse on effort, relieved by rest, may radiate to shoulders and arms, associated with sweating and so on.
You need examination and investigation...You should see a cardiologist. EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance.
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care     
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor